Search Results

There are 15394 results for: content related to: Evaluating Statistical Hypotheses Using Weakly-Identifiable Estimating Functions

  1. Shape Constrained Non-parametric Estimators of the Baseline Distribution in Cox Proportional Hazards Model

    Scandinavian Journal of Statistics

    Volume 40, Issue 3, September 2013, Pages: 619–646, HENDRIK P. LOPUHAÄ and GABRIELA F. NANE

    Version of Record online : 11 APR 2013, DOI: 10.1002/sjos.12008

  2. Series Estimation in Partially Linear In-Slide Regression Models

    Scandinavian Journal of Statistics

    Volume 38, Issue 1, March 2011, Pages: 89–107, JINHONG YOU, XIAN ZHOU and YONG ZHOU

    Version of Record online : 30 SEP 2010, DOI: 10.1111/j.1467-9469.2010.00711.x

  3. Non-parametric Maximum Likelihood Estimation for Cox Regression with Subject-Specific Measurement Error

    Scandinavian Journal of Statistics

    Volume 35, Issue 4, December 2008, Pages: 613–628, C. Y. WANG

    Version of Record online : 7 AUG 2008, DOI: 10.1111/j.1467-9469.2008.00605.x

  4. Measuring the Discrepancy of a Parametric Model via Local Polynomial Smoothing

    Scandinavian Journal of Statistics

    Volume 40, Issue 3, September 2013, Pages: 455–470, ANOUAR EL GHOUCH, MARC G. GENTON and TAOUFIK BOUEZMARNI

    Version of Record online : 27 DEC 2012, DOI: 10.1111/j.1467-9469.2012.00821.x

  5. Empirical Likelihood Local Polynomial Regression Analysis of Clustered Data

    Scandinavian Journal of Statistics

    Volume 37, Issue 4, December 2010, Pages: 644–663, LIUGEN XUE

    Version of Record online : 10 NOV 2010, DOI: 10.1111/j.1467-9469.2009.00677.x

  6. Goodness-of-Fit Test for Monotone Functions

    Scandinavian Journal of Statistics

    Volume 37, Issue 3, September 2010, Pages: 422–441, CÉCILE DUROT and LAURENCE REBOUL

    Version of Record online : 23 APR 2010, DOI: 10.1111/j.1467-9469.2010.00688.x

  7. Estimators Based on Data-Driven Generalized Weighted Cramér-von Mises Distances under Censoring – with Applications to Mixture Models

    Scandinavian Journal of Statistics

    Volume 38, Issue 1, March 2011, Pages: 108–129, ERIC BEUTNER and LAURENT BORDES

    Version of Record online : 19 JUL 2010, DOI: 10.1111/j.1467-9469.2010.00708.x

  8. Bias Reduction of Likelihood Estimators in Semiparametric Frailty Models

    Scandinavian Journal of Statistics

    Volume 37, Issue 2, June 2010, Pages: 307–320, IL DO HA, MAENGSEOK NOH and YOUNGJO LEE

    Version of Record online : 20 JAN 2010, DOI: 10.1111/j.1467-9469.2009.00671.x

  9. Indirect adaptive control of a class of marine vehicles

    International Journal of Adaptive Control and Signal Processing

    Volume 24, Issue 4, April 2010, Pages: 261–274, Yannick Morel and Alexander Leonessa

    Version of Record online : 15 MAY 2009, DOI: 10.1002/acs.1128

  10. Mathematical analysis and numerical study to free vibrations of annular plates using BIEM and BEM

    International Journal for Numerical Methods in Engineering

    Volume 65, Issue 2, 8 January 2006, Pages: 236–263, J. T. Chen, S. Y. Lin, I. L. Chen and Y. T. Lee

    Version of Record online : 6 OCT 2005, DOI: 10.1002/nme.1498

  11. Mixed finite element method for coupled thermo-hydro-mechanical process in poro-elasto-plastic media at large strains

    International Journal for Numerical Methods in Engineering

    Volume 64, Issue 5, 7 October 2005, Pages: 667–708, Xikui Li, Zejia Liu and R. W. Lewis

    Version of Record online : 23 AUG 2005, DOI: 10.1002/nme.1469

  12. Adaptive tracking control for electrically-driven robots without overparametrization

    International Journal of Adaptive Control and Signal Processing

    Volume 16, Issue 2, March 2002, Pages: 123–150, Yeong-Chan Chang

    Version of Record online : 18 FEB 2002, DOI: 10.1002/acs.677

  13. Hausdorff dimension for level sets of upper and lower limits of generalized averages of binary digits

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 16, 10 November 2006, Pages: 1983–2008, G. Cardone, A. Corbo Esposito and L. Faella

    Version of Record online : 16 AUG 2006, DOI: 10.1002/mma.764

  14. Green's function expansion for exponentially graded elasticity

    International Journal for Numerical Methods in Engineering

    Volume 82, Issue 6, 7 May 2010, Pages: 756–772, Omar M. Sallah, L. J. Gray, M. A. Amer and M. S. Matbuly

    Version of Record online : 9 DEC 2009, DOI: 10.1002/nme.2786

  15. Global regular solutions to Cahn–Hilliard system coupled with viscoelasticity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 17, 30 November 2009, Pages: 2197–2242, Irena Pawłow and Wojciech M. Zaja̧czkowski

    Version of Record online : 23 MAR 2009, DOI: 10.1002/mma.1131

  16. Using degradation data to assess reliability: a case study on train wheel degradation

    Quality and Reliability Engineering International

    Volume 25, Issue 5, July 2009, Pages: 607–629, Marta A. Freitas, Maria Luíza G. de Toledo, Enrico A. Colosimo and Magda C. Pires

    Version of Record online : 8 DEC 2008, DOI: 10.1002/qre.995

  17. Buckley–James Type Estimator for Censored Data with Covariates Missing by Design

    Scandinavian Journal of Statistics

    Volume 38, Issue 2, June 2011, Pages: 252–267, MENGGANG YU

    Version of Record online : 1 JUN 2010, DOI: 10.1111/j.1467-9469.2010.00701.x

  18. Parameter Estimation for a Bidimensional Partially Observed Ornstein–Uhlenbeck Process with Biological Application

    Scandinavian Journal of Statistics

    Volume 37, Issue 2, June 2010, Pages: 200–220, BENJAMIN FAVETTO and ADELINE SAMSON

    Version of Record online : 19 JAN 2010, DOI: 10.1111/j.1467-9469.2009.00679.x

  19. Influence Functions for Dimension Reduction Methods: An Example Influence Study of Principal Hessian Direction Analysis

    Scandinavian Journal of Statistics

    Volume 37, Issue 4, December 2010, Pages: 588–611, LUKE A. PRENDERGAST and JODIE A. SMITH

    Version of Record online : 10 NOV 2010, DOI: 10.1111/j.1467-9469.2009.00666.x

  20. On hypersingular surface integrals in the symmetric Galerkin boundary element method: application to heat conduction in exponentially graded materials

    International Journal for Numerical Methods in Engineering

    Volume 62, Issue 1, 7 January 2005, Pages: 122–157, Alok Sutradhar, Glaucio H. Paulino and L. J. Gray

    Version of Record online : 1 DEC 2004, DOI: 10.1002/nme.1195